# SDR IXXA2023090101

- Difficulty date: September 1, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 79,041 hours, 19,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 453T165428
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Part time: 79,041 hours, 19,399 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC DOOR CUTOUT UPPER TRANSITION AND CEILING PANEL CRACKED AT CENTER AND GOUGES AT FWD CORNER.  REPLACED FLC DOOR CUTOUT CENTER AND FWD CORNER SUPPORT ANGLES IAW B767-300 SRM 51-40-02 PARA 7. P/N 453T1654-28 AND P/N 453T1654-18.
